# SDR HNAA2017121900395

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 53,947 hours, 63,722 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

GEAR DID NOT EXTEND AFTER HANDLE SELECTION.   CREW INTIATED A GO AROUND AND APROXIMATELY 30 SECONDS AFTER HANDLE SELECTION GEAR CAME DOWN AND LOCKED.  UNSAFE INDICATION UNTIL GEAR CAME DOWN AND LOCKED.   R & R THE LANDING GEAR SELECTOR VALVE IAW WC 32-30-41R,   OPS CHECKED GOOD.
